Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Franz Georg Timmesfeld
Title: Abstract root subgroups and simple groups of Lie-type
Additional book information: Birkhäuser-Verlag, Basel, Boston, Berlin, 2001, xiii + 389 pp., ISBN 3-7643-6532-3, $125.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Richard Weiss
Affiliation: Tufts University
Journal: Bull. Amer. Math. Soc. 40 (2003), 151-154
Published electronically: October 17, 2002
Review copyright: © Copyright 2002 American Mathematical Society